Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 44, NWS Louisville, KY

April 3, 2025Bourbon County, Nicholas County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 3:03 AM EDT for Bourbon County, Nicholas County, Kentucky. It was in force for 11 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 3:03 AM EDT (07:03 UTC)
Expired
Apr 3, 2025, 3:14 AM EDT
In force
11 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bourbon County, KY, Nicholas County, KY

The radar

The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:09 AM EDTTSTM WND DMG3 S Myers, KYMultiple trees down on Dunn Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:35 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WFUS53 KLMK 030703
TORLMK
KYC017-181-030730-
/O.NEW.KLMK.TO.W.0044.250403T0703Z-250403T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
303 AM EDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  East central Bourbon County in central Kentucky...
  Southeastern Nicholas County in central Kentucky...

* Until 330 AM EDT.

* At 303 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Sharpsburg, moving northeast at 75 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Bourbon and southeastern Nicholas Counties, including
  the following locations... Sprout, East Union, Weston, and
  Moorefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3830 8385 3819 8398 3818 8399 3828 8408
      3837 8390 3836 8389 3835 8390 3836 8387
      3835 8387 3835 8386 3833 8386 3834 8384
      3832 8385 3831 8383
TIME...MOT...LOC 0703Z 236DEG 63KT 3825 8394 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SRM
2 follow-up statements
078 
WWUS53 KLMK 030710
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
310 AM EDT Thu Apr 3 2025

KYC017-030720-
/O.CAN.KLMK.TO.W.0044.000000T0000Z-250403T0730Z/
Bourbon KY-
310 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR EAST CENTRAL BOURBON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for central
Kentucky.

&&

LAT...LON 3825 8391 3834 8396 3837 8390 3836 8389
      3835 8390 3836 8387 3835 8387 3835 8386
      3833 8386 3834 8384 3832 8385 3831 8383
      3830 8385
TIME...MOT...LOC 0710Z 236DEG 63KT 3832 8381 

$$

KYC181-030730-
/O.CON.KLMK.TO.W.0044.000000T0000Z-250403T0730Z/
Nicholas KY-
310 AM EDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR EAST
CENTRAL NICHOLAS COUNTY...

At 310 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Sherburne, moving northeast at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sprout.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3825 8391 3834 8396 3837 8390 3836 8389
      3835 8390 3836 8387 3835 8387 3835 8386
      3833 8386 3834 8384 3832 8385 3831 8383
      3830 8385
TIME...MOT...LOC 0710Z 236DEG 63KT 3832 8381 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SRM
919 
WWUS53 KLMK 030714
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
314 AM EDT Thu Apr 3 2025

KYC181-030723-
/O.CAN.KLMK.TO.W.0044.000000T0000Z-250403T0730Z/
Nicholas KY-
314 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR EAST CENTRAL NICHOLAS COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for central
Kentucky.

&&

LAT...LON 3825 8391 3834 8396 3837 8390 3836 8389
      3835 8390 3836 8387 3835 8387 3835 8386
      3833 8386 3834 8384 3832 8385 3831 8383
      3830 8385
TIME...MOT...LOC 0712Z 236DEG 63KT 3835 8375 

$$

SRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:57 AM EDT, 6 minutes earlier. Its key messages:

  • * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 2:57 AM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
257 AM EDT Thu Apr 3 2025

.KEY MESSAGES...

* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
  NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
  THROUGH THE WEEKEND

* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
  HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.

Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest.  Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times.  Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee.  Hail, wind, and tornadoes are all
possible later this afternoon.  ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.

Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time.  NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%).  The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning.  EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event.  THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts.  NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky.  It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly.  The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.

&&

.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

A large and slow moving line of thunderstorms will blanket
central Kentucky through much of the TAF time period. TEMPOs for
KBMG, KSDF, and KLEX through 10Z will take into account strong
thunderstorms with heavy rains and gusty winds that could lower
surface visibilities to 2-4 SM. Cloud ceilings will fall through
the night to MVFR category by 00Z and fluctuating between MVFR
and IFR during the day before becoming IFR around 00Z. Winds
should diminish during the night from 10-20 kts with occasional
gusts over 30 kts with the stronger thunderstorms to light and
variable during the day on Thursday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...WFO DDC
LONG TERM...WFO DDC
AVIATION...WFO DDC
Hazardous weather outlook, Apr 2, 3:20 PM EDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
320 PM EDT Wed Apr 2 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/
THURSDAY...
...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

Strong non-thunderstorm winds are expected today, with gusts of 40
to 50 mph expected.

Severe storms are expected this evening through most of the overnight.
Damaging winds, tornadoes, and hail are expected. Strong tornadoes
are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Additional showers and strong storms are expected to continue from Thursday
into the weekend. There is considerable concern for a high-impact,
major rainfall and flooding event across the lower Ohio and Tennessee
Valleys from Wednesday night through the weekend. Widespread minor
to moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move SW at 40 to 50 MPH

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CG/BTN

In the hours before

Local storm report, Apr 2, 11:26 PM EDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1126 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     Tstm Wnd Dmg     Duff                    38.30N 87.06W
04/02/2025                   Dubois             IN   911 Call Center

            Corrects previous tstm wnd dmg report from
            Duff. One main tree branch, 4in diameter,
            covering the eastbound lane.

&&

AR/SMR
Local storm report, Apr 2, 11:28 PM EDT, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1128 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     Tstm Wnd Dmg     1 NW Schnellville       38.34N 86.76W
04/02/2025                   Dubois             IN   911 Call Center

            Power line blocking both lanes.

&&

AR/SMR
Local storm report, Apr 3, 1:41 AM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
141 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     Tstm Wnd Gst     2 SW Saint Matthews     38.23N 85.66W
04/03/2025  M48 MPH          Jefferson          KY   ASOS

            Corrects previous tstm wnd gst report from 2
            SW Saint Matthews. Measured 42 kt gust at
            Bowman Field.

&&

RAS
Local storm report, Apr 3, 1:46 AM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
146 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     Tstm Wnd Gst     2 SE Berry              38.50N 84.35W
04/03/2025  E58 MPH          Harrison           KY   Mesonet

            Recorded at the Kentucky Mesonet site.

0140 AM     Tstm Wnd Gst     3 E Providence          36.67N 86.61W
04/03/2025  M55 MPH          Simpson            KY   Mesonet

            Recorded at the Kentucky Mesonet site.

&&
Special weather statement, Apr 3, 2:20 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
220 AM EDT Thu Apr 3 2025

KYZ064-065-073>078-081-082-030700-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Taylor KY-Allen KY-
Barren KY-Adair KY-Green KY-Clinton KY-
220 AM EDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CLINTON...
SOUTHEASTERN GREEN...CENTRAL MONROE...SOUTHWESTERN RUSSELL...SOUTH
CENTRAL TAYLOR...ALLEN...NORTHERN CUMBERLAND...SOUTHERN BARREN...
ADAIR AND METCALFE COUNTIES THROUGH 300 AM EDT/200 AM CDT/...

At 220 AM EDT/120 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles northeast of Scottsville, moving northeast at 80
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Glasgow, Columbia, Scottsville, Tompkinsville, Edmonton, Burkesville,
Leslie, Fountain Run, Pickett, and Desda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
south central and central Kentucky.

&&

LAT...LON 3664 8622 3685 8627 3729 8517 3685 8506
      3663 8610
TIME...MOT...LOC 0620Z 244DEG 68KT 3680 8606

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

BJS
Local storm report, Apr 3, 2:56 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
256 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Dmg     3 ENE South Boston      38.60N 85.94W
04/02/2025                   Washington         IN   Emergency Mngr

            Home damaged on Garrison Hollow Road.

1138 PM     Tstm Wnd Dmg     2 NNW Bunker Hill       38.60N 85.89W
04/02/2025                   Washington         IN   Public

            Numerous trees snapped, substantial damage
            to a barn.

0236 AM     Hail             1 N Lexington           38.06N 84.50W
04/03/2025  E1.00 Inch       Fayette            KY   Public

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:03 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 8:28 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 8:53 PM EDTSpecial Weather StatementLMKHart37 min
Apr 2, 10:19 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 10:35 PM EDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 10:52 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 10:53 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 10:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 10:58 PM EDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 11:29 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 11:31 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 11:39 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 11:57 PM EDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 3, 12:00 AM EDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 3, 12:02 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 3, 12:19 AM EDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 3, 12:20 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 3, 12:26 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 3, 12:28 AM EDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 3, 12:41 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 3, 12:47 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 3, 12:54 AM EDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 1:01 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 1:02 AM EDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 1:03 AM EDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 1:12 AM EDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 1:14 AM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 1:18 AM EDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 1:21 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 1:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 1:30 AM EDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 1:36 AM EDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 1:51 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 1:59 AM EDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 2:02 AM EDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 2:06 AM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 2:07 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 2:13 AM EDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 2:20 AM EDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 2:29 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 2:31 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 2:40 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 2:53 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 2:58 AM EDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 3:23 AM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 4:20 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 4:49 AM EDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 4:49 AM EDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 5:12 AM EDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 5:28 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 5:57 AM EDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 6:11 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 6:29 AM EDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 6:39 AM EDTTornado WarningLMKClinton36 min
Apr 3, 6:46 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 8:33 AM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 8:47 AM EDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 8:47 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 8:49 AM EDTRiver Flood WarningLMKOhio24 days
Apr 3, 10:32 AM EDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 10:42 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 10:45 AM EDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 10:57 AM EDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 11:11 AM EDTTornado WarningLMKClinton19 min
Apr 3, 11:33 AM EDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 11:37 AM EDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 11:45 AM EDTRiver Flood WarningLMKWarren4 days
Apr 3, 11:54 AM EDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 11:57 AM EDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 12:07 PM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 12:16 PM EDTRiver Flood WarningLMKFranklin5 days
Apr 3, 12:18 PM EDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 12:35 PM EDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 12:53 PM EDTRiver Flood WarningLMKHancock12 days
Apr 3, 12:53 PM EDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 12:53 PM EDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 1:02 PM EDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 1:27 PM EDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 1:44 PM EDTSpecial Weather StatementLMKAdair, Metcalfe46 min
Apr 3, 1:46 PM EDTSpecial Weather StatementLMKAdair, Metcalfe44 min

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.